# SDR DALA2017071205392

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,990 hours, 22,699 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND MLG WW BS 663 BULKHEAD AT RBL 43 HAS A CRACK.  MAINTENANCE ACCOMPLISHED THE  BULKHEAD REPAIR IAW SRM 51-40-02, SRM 57-10-10, REPAIR 3, ALT 2, FIG 204, DRAWINGS  111A1000, 111A1001, AND 144A7700.
